Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Nasal congestion, .CT scan:enlarged turbinates, monthly migraines, sore throat, dizziness

I have suffered nasal congestion for 1 year. CT scan in January showed enlarged turbinates . Also have had monthly migraines lasting couple of day. In February had a sore throat, a lot of post nasal drip and congestion and was using pulsating irrigation system. In March started to feel dizzy when I turned my head from side to side or lifted /lowered head. Seemed to disappear after a couple of weeks but has returned again. Also headache episodes seem to be increasing.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hello and welcome to HCM,
I have gone through your history carefully.
CT shows enlarged turbinates, is it Bilateral or unilateral ? Is there associated sinusitis revealed in CT ? Does it shows DNS (Deviated Nasal Septum). What is your age at present?
You also had post nasal drip...Do you have any family history of allergy or asthma ?
You had also got vertigo on moving your head side to side... Here i am concerned about your vertebral artery also your age again.
Anyway, questions are more and answers here i assume that your condition will be improved by -
(1) Antihistaminic combined with mucolytic
(2) Inhalational steroid
(3) Any NSAID combination for headache relief
(Antibiotic coverage may be needed if you also have feverish feeling. I am not writing any drugs as it is not allowed by HCM)
You better go for an * X Ray PNS(waters view) & X Ray cervical region (Ap/Lat)
At any case, please consult your local doctor and then only proceed further.
Please maintain your nutrition.
I wish you an very very early recovery.
Take Care
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor